# SDR ASOA2013071208613

- Difficulty date: June 19, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 21,431 hours, 14,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.   REPLACED  IAW SRM 51-40-11, 51-42-06, 51-21-16, 51-21-11.
